Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lizbeth76

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Lizbeth76

  • Rank
    New Member

Recent Profile Visitors

1449 profile views
  1. Hi there, I too have come to the conclusion that my acne is due to (or at least worsened by) nickel sensitivity. I had a fixed stainless steel retainer (usually about 10% nickel) removed from my teeth in January and all my health problems (IBS, joint pain, hives) have become suddenly (started 2 days later) much worse, including my acne. My theory is that during the removal process I have ingested some of it. I think I am now even sensitive to the nickel in foods. I am about to try a Jarrow
  2. Hi there, I've just started taking high dose of biotin (5mg) as part of a anti-candida regime and due to signs of deficiency (eg seborrheic dermatitis) and all these reports of biotin causing ppl to break out are freaking me out. So I thought right, all I need to do is work out why biotin causes acne and I can address that. The closest information I can find (other than someone on this forum saying the reason accutane works is because it depresses biotin, which doesn't help me at all!) is that
  3. Hi all, I'm new to this forum. About 10 years ago I was on minocycline (minomycin) for my acne. I can't remember how long I was on it but it was at least a year. Ever since then I have had a range of inflammatory symptoms - irritable bowel, chronic uritcaria, pain in my joints and tension in my muscles. During that time I have been on restrictive diets for food intolerances but the problem with that being that the nature of my intolerances have changed over the years. I used to be intolerant
×